# SDR 08FDEA04835

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AEA027313
- Condition: Corroded
- Location: Bs 1401 S25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL AT FS 1401 AND STRINGER 52 HAS CORROSION.  REMOVED AND REPLACED FRAME IAW SRM 51-31-01.  FABRICATED A NEW FRAME IAW DWG AEA 0273.  ALODINED AND PRIMED IAW SRM 51-21-01.  PART MARKED IAW GMM 7-0-1001.
